# SDR JR2R20220427180

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: General aviation
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000398
- Aircraft time: 16,732 hours, 9,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 16,732 hours, 9,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RBL10 FR11-13 FLOOR BEAM CORRODED IN MULTIPLE AREAS
